Sh:696

Bib entry
@article{Sh:696,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{Antichains in products of linear orders}},
 journal = {Order},
 fjournal = {Order. A Journal on the Theory of Ordered Sets and its Applications},
 volume = {19},
 number = {3},
 year = {2002},
 pages = {213--222},
 issn = {0167-8094},
 doi = {10.1023/A:1021289412771},
 mrclass = {06A05 (03E04 03E35)},
 mrnumber = {1942184},
 mrreviewer = {Aleksander Rutkowski},
 doi = {10.1023/A:1021289412771},
 note = {\href{https://arxiv.org/abs/math/9902054}{arXiv: math/9902054}},
 arxiv_number = {math/9902054}
}